# SDR RAIA201909180009

- Difficulty date: September 18, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR SILL HAS LIGHT CORROSION AT NUTPLATE HOLE AFT OF FRAME 61. DRILLED OFF AFT CARGO SILL, DRILLED UP NEW SILL AND STARTED INSTALLING RIVETS. REMOVED AND REPLACED GUSSET AT FRAME 61.
